Aa
A
A
Close
Avatar universal
Should this be happening?
I have been on birthcontrol for 2 years now and changed to a new one.  my period this month was very little.  almost like spotting it came at the right time and ended at the right time I just wasnt sure if it was okay that it was so little amounts coming out...?
Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
What you are having is irregular bleeding. The cause of irregular periods could be due to hormonal imbalance due to changing the birth control. It should get better the next time or within 3 months of starting the birth control.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
136956 tn?1425609872
Blank
ticked
Mississauga, ON
17049300 tn?1457716777
Blank
gloryrose
Philadelphia, PA
15394896 tn?1468598227
Blank
fiza_ch
Lahore, Pakistan
Avatar f tn
Blank
EndoCystaRN
CA
Avatar f tn
Blank
slightlycosmo